If we take finasteride as an example, you and your uro can measure the PSA lowering effect (usually around 50%) after a few months. Patients are usually told that rises while on the drug need to be taken more seriously: a rise of .2 should be considered as about
.4. That understood, PSA levels will still be affected by PCa.
The problem with supplements is that you may not be aware of its PSA lowering effect, as you point out. My opinion, however, is that none of these agents can suppress PSA against the rise from PCa. You should tell your docs about
your supplements. If a substance has lowering effect, you should see it when you start taking it! I started taking a good number of phytochemucal supplements , including tumeric curcumin, after my RP. You would think I would see a lowering effect. However, my PRS rose
from its nadir of 0.007 to 0.015 as I added phytochemicals. I would be very surprised if the PSA-lowering effect of any if these were anywhere near that of finasteride.
Post Edited (DjinTonic) : 2/13/2020 5:19:18 AM (GMT-7)